MAUDE Adverse Event Report: MEDLINE INDUSTRIES INC.; TUBE,GASTROSTOMY,18FR,3-PORT,WHITE,1/BX

MEDLINE INDUSTRIES INC.; TUBE,GASTROSTOMY,18FR,3-PORT,WHITE,1/BX
Catalog Number DYND70318
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/01/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It was reported that the gastrostomy tube (g-tube) balloon was identified to have "popped." reportedly, the g-tube was in place for approximately 1-2 weeks prior to this incident.When the "popped" g-tube balloon was noticed, the device was removed.There was no impact or adverse effect to the end-user and no medical intervention or follow-up care was reported to the manufacturer.No sample was returned to the manufacturer for evaluation.A root cause for the reported incident could not be determined.Due to the reported incident, and in an abundance of caution, this medwatch is being filed.If additional relevant information becomes available a supplemental medwatch will be filed.
 
Event or Problem Description
It was reported that the gastrostomy tube (g-tube) balloon "popped" and the g-tube was removed.

Common Device Name
TUBE,GASTROSTOMY,18FR,3-PORT,WHITE,1/BX
Manufacturer (Section D)
MEDLINE INDUSTRIES INC.
three lakes drive
northfield IL 60093 2753
MDR Report Key8811385
Report Number1417592-2019-00100
Device Sequence Number3206308
Product Code KNT
UDI-Device Identifier10080196837908
UDI-Public10080196837908
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/22/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue NumberDYND70318
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/01/2019
Initial Report FDA Received Date07/22/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;